# SDR SWIA2019050845836

- Difficulty date: March 11, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HINGE WORN. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED WORN LAV SERVICE DOOR HINGE WITH NEW HINGE AND HARDWARE IAW SRM.
